Accessibility navigation


Variational data assimilation for Hamiltonian problems

Watkinson, L. R., Lawless, A. S., Nichols, N. K. and Roulstone, I. (2005) Variational data assimilation for Hamiltonian problems. International Journal For Numerical Methods In Fluids, 47 (10-11). pp. 1361-1367.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4915

Centaur Editors: Update this record

Page navigation